MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 60SP050
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: d4: lot number, expiration date and h4: device manufacture date is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the flange broke while in patient use.No adverse effects reported.
 
Additional Manufacturer Narrative
One device was received in used condition without the original packaging.Per visual inspection, the tab was found to be damaged/broken.The complaint was confirmed, and no other analysis was performed.The root cause was attributed to manufacturing.A device history record (dhr) review could not be performed as the lot number was unknown.This issue is being monitored and further actions taken accordingly.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17243548
Report Number3012307300-2023-07010
Device Sequence Number4834496
Product Code BTO
UDI-Device Identifier15021312000405
UDI-Public15021312000405
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number60SP050
Device Catalogue Number60SP050
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/16/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown